MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3515
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Failure of Implant (1924); Pain (1994)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 2660361, 02-010-01-0235 - logic femoral ps cem left sz 3.5.2584122, 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.2550804, 200-05-29 - inset patella 29mm.2452386, 204-32-04 - stem extension 40l x12mm.2412973, 204-70-00 - tibial stem ext.Screw.
 
Event or Problem Description
As reported by legal, approximately 4 years post op the initial left tka, this male patient underwent a revision and a new optetrak device tibial insert was placed.Reason for the revision was not reported.Upon information and belief, patient required several revision surgeries for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.
 
Additional Manufacturer Narrative
H3: the logic device with serial number (b)(6), is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
Investigation results - the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The implanted patella was reported to be undersized, which could also be a contributing factor to the prosthesis wear.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation, and images and radiographs were not provided.
 
Event or Problem Description
Revision op report of 4 may 2017-findings: there was found to be polyethylene wear of the tibial component with creep of the posterior polyethylene as well as wear of the tibial post.There was slight varus/valgus laxity with the existing component.The femoral component and tibial components themselves were found to be well fixed.The patella was found to be somewhat undersized with bony overgrowth.This was revised.Ultimate reconstruction with a 17 mm polyethylene allowed full extension, no recurvatum, flexion of 125 degrees with excellent stability and excellent tracking.Sterile bandages were applied and the patient was transferred to the recovery room in stable condition.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, it was reported that the patient experienced pain, prosthesis wear and extraskeletal ossification.As a result, the patient underwent a left knee revision approximately 3 years and 11 months after initial implantation.No further patient impact reported.No further information available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16478431
Report Number1038671-2023-00341
Device Sequence Number16943664
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2020
Device Catalogue Number02-012-35-3515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
12/04/2023
09/16/2026
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date06/19/2023
12/19/2023
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale